# SDR 99ZZZX2579

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N633CB
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887158
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 3839402
- Condition: Corroded
- Location: Rudder
- Part time: 2,605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RUDDER FOR C/W AD 79-26-04 AND PIPER SL 882A, IT WAS NOTED THE LOWER RUDDER ATTACH BOLTS WERE APPROXIMATELY 40 PERCENT CORRODED.  THIS WAS CAUSED BY WATER ENTRAPMENT IN THE LOWER RUDDER ATTACH TUBE.  THE TUBE CONTAINED WATER WITH NO DRAINS PROVIDED FOR THE DRAINAGE OF THE WATER ,THE CROSS RETENTION WAS CORRODED IN THE CENTER.  SUBMITTER SUGGESTED THIS COULD EVENTUALLY CAUSE FAILURE OF THE ATTACH BOLTS AND LOSS OF RUDDER CONTROL.
